1mg, best e pharmacy in India

PARACETAMOL 125MG/5ML SYRUP

generic_icon
Rs.24.99for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR PARACETAMOL (JAN AUSHADHI)

Paracetamol(125mg/5ml)

food interaction for PARACETAMOL (JAN AUSHADHI)

alcohol interaction for PARACETAMOL (JAN AUSHADHI)

pregnancy interaction for PARACETAMOL (JAN AUSHADHI)

lactation interaction for PARACETAMOL (JAN AUSHADHI)

medicine interaction for PARACETAMOL (JAN AUSHADHI)

food
alcohol
pregnancy
lactation
medicine
It is better to take Paracetamol 125mg/5ml syrup with food.
Paracetamol 125mg/5ml syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Paracetamol 125mg/5ml syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Paracetamol 125mg/5ml syrup is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR PARACETAMOL (JAN AUSHADHI)

    Paracetamol(125mg/5ml)

    Uses

    Paracetamol 125mg/5ml syrup is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Paracetamol 125mg/5ml syrup blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR PARACETAMOL (JAN AUSHADHI)

    No substitutes found

    Top Physicians

    Expert advice FOR PARACETAMOL (JAN AUSHADHI)

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR PARACETAMOL (JAN AUSHADHI)

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    TOP MEDICINES PRESCRIBED WITH PARACETAMOL 125MG/5ML SYRUP

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)